MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ATLAS; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. ATLAS; PTA BALLOON DILATATION CATHETER
Catalog Number AT75124
Medical Device Problem Codes Break (1069); Inflation Problem (1310); Unraveled Material (1664)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2026, a patient underwent percutaneous transluminal angioplasty (pta) procedure using the atlas balloon catheter.During the procedure, the balloon catheter allegedly unable to inflate.Therefore, unraveling and a partial break was detected at location of the water leaking from the proximal end of the balloon.There was no reported patient injury.
 
Additional Manufacturer Narrative
H11: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: one atlas pta dilatation catheter was returned for evaluation.Upon visual inspection, no kinks noted to the catheter shaft, no anomalies to the lures/y body.During functional testing, prior to testing an in-house presto inflation device was used to apply negative pressure to the balloon.With the same in-house presto inflation device, as the balloon was being inflated and water was noted leaking from the proximal end of the balloon.Under microscopic examination unraveling and a partial break was detected at location of the water leaking from the proximal end of the balloon.Therefore, the investigation is confirmed for the identified break and unraveled issues as unraveling, and a partial break was detected at location of the water leaking from the proximal end of the balloon.However, the investigation is unconfirmed for the reported inflation issues as the balloon was able to being inflate.A definitive root cause for the reported inflation problem and identified break and unraveling could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.D2b (dqy;lit).Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
ATLAS
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe 85281
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key25574545
Report Number2020394-2026-01583
Device Sequence Number9065082
Product Code DQY
UDI-Device Identifier00801741062407
UDI-Public(01)00801741062407(17)280731(10)REKV0740
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K120971
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAT75124
Device Lot NumberREKV0740
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/16/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2026
Initial Report FDA Received Date06/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown